# SDR CA121203006

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE FOUND FRAYED DURING SCHEDULED MAINTENANCE.
